# SDR AALA20100707TUL02

- Difficulty date: July 7, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 29,430 hours, 12,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE 10IN BY 22IN AT 43 INCHES FROM INBOARD END OF LEFT SLAT.  FLUSH REPAIR DOUBLER INSTALLED PER SRM 57-42-01-2R 5.
